# SDR 2012FA0000438

- Difficulty date: June 27, 2012
- Submitted: June 27, 2012
- Operation: General aviation
- Aircraft: N305RC
- Make and model: Cessna 182T
- Aircraft time: 6,512 hours
- Engine: Lyc IO540AB1A5
- Propeller: Mcauly D3A34C401
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Antenna
- Part number: 110773
- Condition: Separated
- Location: Elt
- Part time: 500 hours
- Component: Elt, Artex
- Component part number: ME406
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

HAD SEVERAL (FOUR PLUS) FAILURES OF THE WHIP ELT ANTENNA FOR THE ELT. THESE ANTENNA'S WERE INSTALLED BY STC, BY MANUFACTURER. ONE FAILURE SEPARATED AND BECAME LODGED BETWEEN THE LT HORIZONTAL STABILIZER AND ELEVATOR.  NO CONTROL ISSUES WERE NOTED.
